i have been on biaxin and prednisone for a week now because i had a chest infection and it affected my asthma and i couldnt breath well and my chest was tight and i am coughing alot. now my question is that i am still having the tightness in my chest and it feels like someone is standing on my chest and i find it hard to breath at times. shouldnt my infection be gone by now with being on biaxin and the tightness in my chest to because im on prednisone and it's 50 mg to,thats the highest ive ever been on. i have had these problems in the past but usually got over it within a week. does anyone know why i am still feeling this way?? now my voice is going it seems to be moving around. alot of flem i am coughing up with it since this started. thanks for your help i hope you understand what im trying to ask.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?